Contemporary Mathematics. Fundamental Directions
General information
Latest issue
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

CMFD, 2017, Volume 63, Issue 4, Pages 678–688 (Mi cmfd341)  

This article is cited in 6 scientific papers (total in 6 papers)

Asymptotic properties of solutions of two-dimensional differential-difference elliptic problems

A. B. Muravnikab

a JSC Concern "Sozvezdie", 14 Plekhanovskaya, 394018 Voronezh, Russia
b RUDN University, 6 Miklukho-Maklaya st., 117198 Moscow, Russia

Abstract: In the half-plane $\{-\infty<x<+\infty\}\times\{0<y<+\infty\}$, the Dirichlet problem is considered for differential-difference equations of the kind $u_{xx}+\sum_{k=1}^ma_ku_{xx}(x+h_k,y)+u_{yy}=0$, where the amount $m$ of nonlocal terms of the equation is arbitrary and no commensurability conditions are imposed on their coefficients $a_1,…,a_m$ and the parameters $h_1,…,h_m$, determining the translations of the independent variable $x$. The only condition imposed on the coefficients and parameters of the studied equation is the nonpositivity of the real part of the symbol of the operator acting with respect to the variable $x$.
Earlier, it was proved that the specified condition (i. e., the strong ellipticity condition for the corresponding differential-difference operator) guarantees the solvability of the considered problem in the sense of generalized functions (according to the Gel'fand–Shilov definition), a Poisson integral representation of a solution was constructed, and it was proved that the constructed solution is smooth outside the boundary line.
In the present paper, the behavior of the specified solution as $y\to+\infty$ is investigated. We prove the asymptotic closedness between the investigated solution and the classical Dirichlet problem for the differential elliptic equation (with the same boundary-value function as in the original nonlocal problem) determined as follows: all parameters $h_1,…,h_m$ of the original differential-difference elliptic equation are assigned to be equal to zero. As a corollary, we prove that the investigated solutions obey the classical Repnikov–Eidel'man stabilization condition: the solution stabilizes as $y\to+\infty$ if and only if the mean value of the boundary-value function over the interval $(-R,+R)$ has a limit as $R\to+\infty$.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 17-01-00401


Full text: PDF file (180 kB)
References: PDF file   HTML file

UDC: 517.929

Citation: A. B. Muravnik, “Asymptotic properties of solutions of two-dimensional differential-difference elliptic problems”, Differential and functional differential equations, CMFD, 63, no. 4, Peoples' Friendship University of Russia, M., 2017, 678–688

Citation in format AMSBIB
\by A.~B.~Muravnik
\paper Asymptotic properties of solutions of two-dimensional differential-difference elliptic problems
\inbook Differential and functional differential equations
\serial CMFD
\yr 2017
\vol 63
\issue 4
\pages 678--688
\publ Peoples' Friendship University of Russia
\publaddr M.

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Muravnik A.B., “Half-Plane Differential-Difference Elliptic Problems With General-Kind Nonlocal Potentials”, Complex Var. Elliptic Equ.  crossref  isi  scopus
    2. A. B. Muravnik, “Elliptic Problems with Nonlocal Potential Arising in Models of Nonlinear Optics”, Math. Notes, 105:5 (2019), 734–746  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. B. Muravnik, “Elliptic Differential-Difference Equations in the Half-Space”, Math. Notes, 108:5 (2020), 727–732  mathnet  crossref  crossref  mathscinet  isi  elib
    4. V N. Zaitseva, “Global classical solutions of some two-dimensional hyperbolic differential-difference equations”, Differ. Equ., 56:6 (2020), 734–739  crossref  mathscinet  zmath  isi  scopus
    5. V N. Zaitseva, “On global classical solutions of hyperbolic differential-difference equations”, Dokl. Math., 101:2 (2020), 115–116  crossref  mathscinet  isi  scopus
    6. A. B. Muravnik, “Elliptic Differential-Difference Equations of General Form in the Half-Space”, Math. Notes, 110:1 (2021), 92–99  mathnet  crossref  crossref  isi
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:157
    Full text:43

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021